| Catalog Number |
5407350000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a piece of the device was missing during testing at the user facility.No patient involvement, delay, medical intervention, or adverse consequences were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document quality investigation results.
Event or Problem Description
No new information.